# SDR DXTA200810053296

- Difficulty date: October 5, 2008
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N101QS
- Make and model: Beech 400A
- Aircraft serial: RK484
- Aircraft time: 1,244 hours, 1,221 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: MS243311
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON LANDING APPROACH, DID NOT GET A LT GEAR SAFE INDICATION.  EXECUTED A GO-AROUND AND COMPLIED WITH THE CHECKLIST. LANDED UNEVENTFULLY.               REMOVED PANELS IN LT WHEEL WELL AND ACCESSED CONNECTOR P-271. OHMED OUT GEAR SWITCHES AND FOUND THE GEAR DOWN LOCK SWITCH S017 WITH 42 OHMS ACROSS CLOSED CONTACTS, LIGHTLY TAPPED SWITCH HOUSING AND READINGS DROPPED TO .08 OHMS. JACKED ACFT AND INSTALLED HYDR MULE. REMOVED DEFECTIVE SWITCH P/N MS24331-1,  AND INSTALLED NEW CUSTOMER SUPPLIED SWITCH P/N MS24331-1,  IAW MM 32-00-00 NO DEFECTS WERE NOTED. REMOVED HYDR MULE AND REMOVED ACFT FROM JACKS.
